uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Legendrian submanifolds with Hamiltonian isotopic symplectizations
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics.
2016 (English)In: Algebraic and Geometric Topology, ISSN 1472-2747, E-ISSN 1472-2739, Vol. 16, no 6, 3641-3652 p.Article in journal (Refereed) Published
Abstract [en]

In any closed contact manifold of dimension at least 1 1, we construct examples of closed Legendrian submanifolds which are not diffeomorphic but whose Lagrangian cylinders in the symplectization are Hamiltonian isotopic.

Place, publisher, year, edition, pages
2016. Vol. 16, no 6, 3641-3652 p.
National Category
Algebra and Logic
Identifiers
URN: urn:nbn:se:uu:diva-316626DOI: 10.2140/agt.2016.16.3641ISI: 000392713000017OAI: oai:DiVA.org:uu-316626DiVA: diva2:1078578
Funder
Knut and Alice Wallenberg Foundation
Available from: 2017-03-06 Created: 2017-03-06 Last updated: 2017-11-29Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text
By organisation
Department of Mathematics
In the same journal
Algebraic and Geometric Topology
Algebra and Logic

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 256 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf